# SDR QXEA200800409

- Difficulty date: April 18, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK BRACKET FOR NR 1 SEAT TRACK WEB AFT OF FRAME 354 IS DAMAGED.  REMOVED BRACKET IAW -8 200 SRM 51-40-11.  INSTALLED NEW BRACKET IAW -8 200 SRM 51-40-00, 51-40-11.
